Alert archive / Colorado / Winter Storm Watches in 2014
Winter Storm Watch 9, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Apr 15, 2014, 3:08 PM MDT for 11 counties in Colorado. It took effect at Apr 16, 2014, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 3:08 PM MDT (21:08 UTC)
- In effect from
- Apr 16, 2014, 6:00 PM MDT
- Expired
- Apr 16, 2014, 3:52 AM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
570 WWUS45 KPUB 152108 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 308 PM MDT TUE APR 15 2014 COZ072>075-079>082-160515- /O.NEW.KPUB.WS.A.0009.140417T0000Z-140417T1000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...RYE...GREENHORN MTN... WOODLAND PARK...PIKES PEAK 308 PM MDT TUE APR 15 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. * LOCATION...PIKES PEAK/RAMPART RANGE...SANGRE DE CRISTO MOUNTAINS...AND WET MOUNTAINS. * CAUSE AND TIMING...A SPRING STORM SYSTEM WILL MOVE ACROSS SOUTHERN COLORADO WEDNESDAY NIGHT...PRODUCING SIGNIFICANT PRECIPITATION OVER AND NEAR THE EASTERN MOUNTAINS. * SNOW ACCUMULATION...6 TO 12 INCHES POSSIBLE ESPECIALLY ABOVE 7000 FEET. SNOWFALL AMOUNTS AT LOWER ELEVATIONS COULD BE LIMITED BY WARMER TEMPERATURES. * WIND...NORTHEAST 10 TO 20 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
2 follow-up statements
577 WWUS45 KPUB 160420 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1020 PM MDT TUE APR 15 2014 COZ072>075-079>082-161115- /O.CON.KPUB.WS.A.0009.140417T0000Z-140417T1000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...RYE...GREENHORN MTN... WOODLAND PARK...PIKES PEAK 1020 PM MDT TUE APR 15 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * LOCATION...PIKES PEAK AND THE RAMPART RANGE...THE SANGRE DE CRISTO MOUNTAINS...AND THE WET MOUNTAINS. * CAUSE AND TIMING...A SPRING STORM SYSTEM WILL MOVE ACROSS SOUTHERN COLORADO WEDNESDAY NIGHT...LIKELY PRODUCING SIGNIFICANT PRECIPITATION OVER AND NEAR THE EASTERN MOUNTAINS. * SNOW ACCUMULATION...6 TO 12 INCHES POSSIBLE ESPECIALLY ABOVE 7000 FEET. SNOWFALL AMOUNTS AT LOWER ELEVATIONS COULD BE LIMITED BY WARMER TEMPERATURES. * WIND...NORTHEAST 10 TO 20 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
569 WWUS45 KPUB 160952 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 352 AM MDT WED APR 16 2014 COZ072>075-079>082-161800- /O.UPG.KPUB.WS.A.0009.140417T0000Z-140417T1000Z/ /O.NEW.KPUB.WW.Y.0022.140417T0000Z-140417T1000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...RYE...GREENHORN MTN... WOODLAND PARK...PIKES PEAK 352 AM MDT WED APR 16 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR WET SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM MDT THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...PIKES PEAK AND THE RAMPART RANGE...THE SANGRE DE CRISTO MOUNTAINS...AND THE WET MOUNTAINS. * CAUSE AND TIMING...A SPRING STORM SYSTEM WILL MOVE ACROSS SOUTHERN COLORADO THIS EVENING. * SNOW ACCUMULATION...4 TO 8 INCHES POSSIBLE ESPECIALLY ABOVE 7000 FEET. LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS OF THE EAST SLOPES OF THE WET MOUNTAINS AND THE NORTHEAST SLOPES OF THE SOUTHERN SANGRE DE CRISTO MOUNTAINS. * WIND...EAST 10 TO 20 MPH. * IMPACT...HAZARDOUS TRAVEL CONDITIONS DUE TO A COMBINATION OF SNOW...POOR VISIBILITIES AND ICY...SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ HODANISH
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Apr 15, 12:40 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 15, 12:40 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1240 PM MDT TUE APR 15 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 347 AM MDT TUE APR 15 2014 MAJORITY OF FORECAST DISTRICT CURRENTLY GRACED BY GENERALLY CLEAR SKIES IN COMBINATION WITH BELOW SEASONAL EARLY MORNING TEMPERATURES AND LOCALIZED WIND GUSTS NEARING 20 KNOTS AT TIMES...ESPECIALLY OVER SECTIONS OF THE FAR SOUTHEASTERN COLORADO PLAINS AND CENTRAL MOUNTAINS. TRANQUIL METEOROLOGICAL CONDITIONS ARE ANTICIPATED FROM TODAY INTO TONIGHT AS DRY NORTHWESTERLY TO ZONAL UPPER FLOW DEVELOPS OVER THE REGION. LOCALIZED GUSTY WINDS WILL BE POSSIBLE TODAY AND ESPECIALLY TONIGHT. IN ADDITION...LOCALIZED NEAR CRITICAL TO CRITICAL METEOROLOGICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED THIS AFTERNOON AND EARLY EVENING...ESPECIALLY OVER BACA COUNTY...HOWEVER RECENT SNOW UP 4 INCHES DURING THE PREVIOUS 24 HOURS OVER PORTIONS OF BACA COUNTY AS WELL AS RECENT/LATEST LAND AGENCY INFORMATION THAT FUELS ARE NOT FAVORABLE FOR LARGE FIRE GROWTH OVER FIRE WEATHER ZONES 232...233 AND 237(OTERO...EASTERN LAS ANIMAS AND BACA COUNTIES RESPECTIVELY) WILL PRECLUDE ANY NIGHT FOR FIRE WEATHER HIGHLIGHTS AT THIS TIME. FINALLY...WARMER TEMPERATURES ARE EXPECTED TODAY AND TONIGHT OVER THE FORECAST DISTRICT WITH MAXIMUM TEMPERATURES THIS AFTERNOON AND TONIGHT RETURNING TO NEAR CLIMATOLOGICAL MID-APRIL AVERAGES OVER MOST LOCATIONS. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 347 AM MDT TUE APR 15 2014 ...MORE BENEFICIAL PRECIP FOR MOST OF THE REGION WEDNESDAY... A RATHER INNOCUOUS WEATHER SYSTEM PROMISES TO BRING MORE BENEFICIAL PRECIP TO THE REGION WED AND WED NITE. MOST AREAS WILL SEE PRECIP. THE HEAVIEST PRECIP WILL OCCUR ON THE E FACING SLOPES OF THE MTNS AND ADJ I-25 CORRIDOR REGION. A BAND OF HEAVIER PRECIP WILL LIKELY OCCUR OVER THE PLAINS WED NITE. THE C MTN REGION WILL ALSO SEE PRECIP. AREAS WHICH MAY NOT SEE MUCH PRECIP INCLUDE THE SW MTNS AND SAN LUIS VALLEY. SIGNIFICANT HEAVY WET SNOW WILL OCCUR AT HIGHER ELEVATIONS OF THE S MTNS/PIKES PEAK REGION. BY THE BEGINNING OF THIS TIME PD...12Z WED...A COLD FRONT WILL BE CROSSING THE PLAINS. THIS FRONT WILL REACH THE CO/NM BORDER BY LATE MORNING...WITH FLOW GRADUALLY BECOMING UPSLOPE OVER THE PLAINS AS THE DAY PROGRESSES. IN THE MEANTIME...A DISTURBANCE WILL BE DROPPING SOUTHEAST FROM THE PACIFIC NW...AND THIS WILL ALLOW FOR PRECIP TO GRADUALLY INCREASE OVER THE C MTN REGION DURING THE MORNING. BY LATER WED AFTERNOON...SHOWERS WILL INCREASE AND SPREAD EAST AND DEVELOP OVER THE I-25 CORRIDOR REGION. BY EVENING...THE PRECIP OVER THE I-25 CORRIDOR/S MTN REGION WILL BE AT ITS HEAVIEST AS ISENTROPIC LIFT ALONG WITH WELL DEFINED 700 MB CONVERGENCE AFFECTS THE REGION. ALL GUIDANCE IS SHOWING WELL DEFINED "QPF MAXIMUMS" ALONG THE I-25/S MTN AREAS AND HAVE NO REASON TO BELIEVE WHY THIS WILL NOT VERIFY. MODELS SHOW OVER 1/2" OF LIQUID AND THESE VALUES ARE CERTAINLY POSSIBLE. THIS WEATHER SYSTEM IS NOT AS COLD AS THE ONE THAT JUST WENT BY...SO WE WILL NOT SEE AS MUCH SNOW BELOW ~6500 FEET AS WE DID THE OTHER DAY. HOWEVER...WE WILL SEE SIGNIFICANT SNOW GENERALLY ABOVE 7500 FEET...WITH ANOTHER FOOT OR MORE POSSIBLE IN THE PIKE PEAK/WET MTN/SANGRE DE CRISTO MTN REGIONS. ITS A LITTLE TOO EARLY TO GO WITH HILITES...BUT WINTER STORM WATCHES WILL LIKELY BE ISSUED LATER TODAY FOR THE S MTN AREAS. IT SHOULD ALSO BE NOTED THAT NOT MUCH WIND IS EXPECTED WITH THIS SYSTEM. THIS SYSTEM WILL LIKELY MOVE QUICKLY OUT OF THE REGION BY THURSDAY MORNING...WITH DRIER AIR MOVING INTO THE REGION BY EARLY AFTERNOON. THE NEXT SYSTEM...A BROAD PACIFIC TROUGH COMING IN FROM SOUTHERN CALIF...WILL BEGIN TO AFFECT THE REGION FRI AFTERNOON. RAIN AND SNOW SHOWERS WILL BEGIN TO AFFECT THE CONTDVD BY MIDDAY. THIS SYSTEM WILL SLOWLY MOVE EAST...BRINGING A CHANCE OF SHOWERY WEATHER TO THE REGION FOR THE WEEKEND..ESPECIALLY SATURDAY. TEMPS WILL BE SEASONABLE. EARLY NEXT WEEK WX IS EXPECTED TO BE DRY AND SEASONABLE. \/HODANISH && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1235 PM MDT TUE APR 15 2014 VFR CONDITIONS WILL CONTINUE FOR THE TAF SITES NEXT 24 HOURS. WILL SEE SFC WINDS AND WINDS ALOFT PICK UP A BIT FROM THE WEST TO SW TODAY...THEN WILL SHIFT TO THE E OVER THE PLAINS AS A COLD FRONT MOVES THROUGH ON WED. INITIAL PRECIP WILL BE RAIN FOR ELEVATIONS BELOW 7000 FT MSL...BUT WILL SEE PRECIP CHANGE TO SNOW AT KCOS AND KPUB LATER WED EVE...AFTER 22-00Z FOR KCOS AND 01-03Z FOR KPUB. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...HODANISH AVIATION...ROSE
Hazardous weather outlook, Apr 15, 12:59 PM MDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1259 PM MDT TUE APR 15 2014 COZ058>089-093>099-161900- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1259 PM MDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER SPRING STORM WILL AFFECT THE REGION WEDNESDAY AND WEDNESDAY NIGHT. HEAVY WET SNOW WILL BE POSSIBLE AT HIGHER ELEVATIONS...MAINLY ABOVE 7000 FEET. THE HEAVIEST ACCUMULATIONS WILL BE OVER THE PIKES PEAK REGION...AND THE WET MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS. A SECOND...WARMER...SYSTEM WILL AFFECT THE AREA OVER THE WEEKEND. MOUNTAIN AREAS ABOVE 9000 FEET COULD SEE SOME ACCUMULATING SNOW FRIDAY NIGHT THROUGH SUNDAY MORNING. MODERATE ACCUMULATIONS COULD OCCUR OVER THE HIGHEST ELEVATIONS OF THE SAN JUANS AND SANGRE DE CRISTO RANGE. A FEW THUNDERSTORMS WILL BE POSSIBLE SATURDAY OVER THE REGION. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND HAIL UP TO 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 44/44
Nearby
Winter Storm Watches in Colorado, 2014Every winter storm watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.